| Catalog Number |
03.812.003 |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that (b)(6) 2021, during a procedure the implant holder was detached from implant during insertion, without loosening implant holder.There was surgical delay of (10) minutes.The implant was confirmed to be in place with the use of imaging.The procedure was successfully completed.There were no fragments generated.This report involves (1) t-pal spacer applicator inner shaft.This is report 1 of 1 for (b)(4).